# SDR UPS07M50750

- Difficulty date: July 24, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 75,126 hours, 12,047 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

INSPECTION TYPE:C HORIZONTAL STAB CONSTANT SECTION BARREL NUT BORE RT NR 11 FOUND WITH CORROSION.  CORR AT BARREL NUT BORE REMOVED PER SRM 51-21-01 VII R38.  BORE BOTTOM REMN BLEND OUT DEPTH 0.020" DEEP.  BORE REAMED TO 0.988" DIA & REMN BLEND OUT DEPTH 0.030" DEEP, EXCEEDS LIMITS.  BARREL NUT BORE BLEND OUT VOIDS, BOTTOM PERIPHERY RADIUS SMOOTHEN & PROTECTED.  SLEEVE BUSHING FAB, PROTECTED & INSTLALL.  REPAIR C/O AT BARREL NUT BORE NR 11 RT ACCEPTABLE PER EN 1467-07.
